Statistical methods for multivariate extremes - an application to structural design

Coles, S. G. and Tawn, J. A. (1994) Statistical methods for multivariate extremes - an application to structural design. Journal of the Royal Statistical Society: Series C (Applied Statistics), 43 (1). pp. 1-48. ISSN 0035-9254

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Royal Statistical Society: Series C (Applied Statistics)
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19604
Deposited By:
Deposited On:
13 Nov 2008 09:24
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Oct 2020 00:16